Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Upper and lower bounds of the norm of solutions of differential systems


Author: V. Lakshmikantham
Journal: Proc. Amer. Math. Soc. 14 (1963), 509-513
MSC: Primary 34.51
DOI: https://doi.org/10.1090/S0002-9939-1963-0148997-9
MathSciNet review: 0148997
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, Stability theory of differential equations, McGraw-Hill, New York, 1953. MR 0061235 (15:794b)
  • [2] I. Bihari, A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1956), 81-94. MR 0079154 (18:38c)
  • [3] R. Conti, Sulla prolungabilita delle soluzioni di un sistema di equazioni differenzial ordinarie, Boll. Un. Mat. Ital. 11 (1956), 510-514. MR 0083628 (18:736e)
  • [4] M. Golomb, Bounds for solutions of non-linear differential equations, Arch. Rational Mech. Anal. 1 (1958), 272-282. MR 0104015 (21:2777)
  • [5] A. Halany, Quelques observations sur la stabilité asymptotique, An. Univ. ``C. I. Parhon'' Bucuresti. Ser. Sti. Nat. 5 (1956), no. 9, 31-38. MR 0095323 (20:1826)
  • [6] V. Lakshmikanth, On the boundedness of solutions of non-linear differential equations, Proc. Amer. Math. Soc. 8 (1957), 1044-1048. MR 0096860 (20:3342)
  • [7] -, Upper and lower bounds of the norm of solutions of differential equations, Proc. Amer. Math. Soc. 13 (1962), 615-616. MR 0137878 (25:1326)
  • [8] C. E. Langenhop, Bounds on the norm of a solution of general differential equation, Proc. Amer. Math. Soc. 11 (1960), 795-99. MR 0121522 (22:12260)
  • [9] P. Santoro, Sulla stabilita uniforme e asintotica uniforme in prima approssimazione, Atti. Acad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Nat. (8) 28 (1960), 336-341. MR 0116120 (22:6915)
  • [10] A. Wintner, The infinities in the non-local existence problem of ordinary differential equations, Amer. J. Math. 68 (1946), 173-178. MR 0014528 (7:297i)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.51

Retrieve articles in all journals with MSC: 34.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0148997-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society